Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain, blood in stools, took medication. Problem still persist during constipation. Permanent relief?

sir , i am getting blood in stools and pain also , i consulted near to my gastroenterology st and general surgen aslo they prefers Sucral ano cream iam using that one but 100% result is not getting still some times i am geeting blood and pain when constipation occurs , sir please give me good suggestions to relief from this problem permanently
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K probably u may be suffering from piles, most important here u need to do is change the dietary modification like avoid smoking ,spicy food specially in the night ,free from stress with this measures u need to have high fibre diet long as possible need to avoid constipating take a good laxatives ...which contain polyethylene glycol...hope this wil definitly help u out ....thank u
Answered: Sat, 9 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor